Q. Why do I have pain in my scrotum even after antibiotics?

Answered by Dr. Devendra and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Scrotal Pain or Pregabalin? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

A yellowish liquid was coming from the tip of my penis a year ago. I then visited a urologist. He gave me an antibiotic course for a week. It then went away. After this, two months ago, I underwent a fistula-in-ano surgery. The doctor gave me tablet Ziprax 200 DT and Painwell medicine for one month. After I felt better, I have stopped taking these medicines. Then after two days of stopping these medicines, I suddenly had a pain in my right side spermatic cord area in the scrotum. The urologist gave me medicines Ziprax 100 DT and Diclofenac 50 mg. But, even after this one week course, my pain did not go away. He then told me to do an ultrasound. In the report, the conclusion was 'diffuse thickening in my right spermatic cord in the scrotum'. The doctor gave me a medicine Denim juicy 100 mg. But, I still have a pain there. My urine and blood report is normal. What to do?


Related Questions:
What is the management for erectile dysfunction with grade 1 varicocele?
Is my mother's leg pain sciatica or something else?
Can urine get trapped into the testes and cause pain?
 

Dr. Devendra
MCH UROLOGY., MS SURGERY., MBBS
Urology

Hello,

Welcome to icliniq.com.

  1. What was the histopathological examination report of the fistula track that was excised?
  2. How is the urine flow?
  3. Do you need to strain to pass urine?
  4. How many times do you need to get up at night to void?
  5. Was a urethral catheter inserted after the surgery?
  6. What is the present urine analysis report (pus cells)?

Also, share your ultrasound report.

Revert with more information to a urologist online --> https://icliniq.com./ask-a-doctor-online/urologist

 

Thank you doctor,

The histopathological report was normal, and urine flow is also normal. I do not need to strain to pass urine. I void only once at around 3 to 4 AM. No urethral catheter was inserted after surgery. The urine report and ultrasound reports are attached.

 

Dr. Devendra
MCH UROLOGY., MS SURGERY., MBBS
Urology

Hello,

Welcome back to icliniq.com.

These reports look to be almost normal (attachment removed to protect patient identity).

The testes and epididymis are not affected.

The pain originating from these structures including cord take three to four weeks to subside.

Wear scrotal support (Langot).

I suggest you take tablet Pregabalin 75 mg at bedtime for two weeks. Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent.

For more information consult a urologist online --> https://icliniq.com./ask-a-doctor-online/urologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


I have pain and edema after being hit in the scrotum. Will my fertility be affected?
Query: Hello doctor,I got hit in the right scrotum three months back. I underwent an ultrasound and my report reads:Minimal hydrocele found. The scrotal wall appears edematous.This was on my right scrotum. The left one is normal. On the doctor's advice, I took Akeso, Chymoral, Hetrazan tablets for two we...  Read Full »
Dr. Shahil Khant
Urologist

Answer: Hello, Welcome to icliniq.com. First of all, trauma on the testis is very common. As it is a very sensitive structure, pain and discomfort will be there and will persist for some weeks to months also. As your ultrasound is normal, it will not affect your fertility. So, do not worry. I suggest you t...  Read Full »
 
Does opiate withdrawal cause nausea, low BP, muscle pain and urea smell?
Query: Hello doctor, I am a 40-year-old female recovering from eating disorder. My BMI is 16. I am suffering from clinical depression and GAD. I was diagnosed by a neurologist with migraines approximately two years ago, and have been on Lyrica 75 mg twice daily. Recently, I started having trouble swallowi...  Read Full »
Dr. Aida Quka
Neurologist

Answer: Hi, Welcome to icliniq.com. It is fine to stop Lyrica (Pregabalin). In my opinion, your symptoms could be related to a panic attack, probably caused by Topiramate adverse effects. Besides, as Topiramate can also cause kidney dysfunction. So, I strongly agree with your doctor on stopping it. On the...  Read Full »
 
Why am I having pain below my stomach on a daily basis?
Query: Hello doctor, I am a teenager. My problem is that I am having pain below my stomach and it is happening on a daily basis. I thought maybe it is happening because of masturbation. So, I stopped doing it but it is still paining. I am not taking any medication.  Read Full »
Dr. Penchala Prasad Kandikattu
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. The history you have provided is not sufficient to conclude the cause of your problem. But I will try to give some solution. Is the pain in the scrotum or in the inguinal area? Is it in the suprapubic region? If you have pain in the right inguinal, there is a&...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Sepsis - Causes|Symptoms|Risk Factors|Diagnoses|Treatments|Prevention
Sepsis is a medical emergency, as it causes multiple organ failure. When the body's response to infection in the blood s...  Read more »
I have on and off acid reflux as well as mild dysphagia. Is this esophageal cancer?
Hello doctor,I am a 26-year-old male. I have been experiencing on and off acid reflux for a few weeks as well as mild dy...  Read more »
There is a hard lump under the nipple. I am afraid of breast cancer. How to proceed further?
Hi doctor, I am a 25-year-old female. I found a quarter-sized hard nonmobile lump under my nipple a day ago. Is that an...  Read more »
 
 

Also Read Answers From